Intra cranial hypertension

Questions and answers on "Intra cranial hypertension"

i get light headed and feel like im going to pass out, my hands feel like theyre are going to freeze in the position they are in and my jaw locks...

doctor1 MD

Hi welcome to H.C.M.Forum. causes are gastric hyper acidity, diet restriction, mental tension, middle ear infection due to chronic cold, in elders...

Read Full Thread   Ask a Doctor Now

I'm currently taking 750mg's of acetazolomide daily for intracranial hypertension. The edema in my optic nerve has almost subsided thanks to an LP...

doctor1 MD

Hi!

I read carefully your concern and would like to say that this is one of the common side effect of diamox (acetazolamide).

You should see...

Read Full Thread   Ask a Doctor Now

I live in the US, and I'm taking Diamox for high spinal fluid. I was told by my doc that although this is the only drug available here for my...

doctor1 MD

Hi,

Thank you for posting your query.

Based on the description, I feel you are suffering from idiopathic (or benign) intracranial hypertension (IIH...

Read Full Thread   Ask a Doctor Now

Recent questions on Intra cranial hypertension


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests